# SDR DALA202109190151

- Difficulty date: September 19, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412222455
- Part serial: 1437
- Condition: Burned
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED ELECTRICAL BURNING SMELL AT FL360. NOTICED RADAR DISPLAY ASKEW AND COMPACTED, TURNED RADAR OFF AND SMELL DISIPATED IMMEDIATLY. LEFT RADAR OFF FOR DURATION OF FLIGHT.  FOUND RADAR INDIACTOR WITH BURNT CIRCUIT BOARD. REMOVED AND REPLACED RADAR INDICATOR PER B757 AMM 34-43, CHECKS GOOD. NO FAULTS NO OTHER SIGNS OF DAMAGE. ACFT OF FOR SERVICE INDICATOR, WEAT OFF 36-3442-9-0002 01437 ON 36-3442-9-0002 04822.
